Asymptotic equivalence of nonparametric autoregression and nonparametric regression
Ion G. Grama, Michael H. Neumann
The Annals of Statistics · 2006 · Volume 34 · Issue 4
DOI: 10.1214/009053606000000560
Abstract
It is proved that nonparametric autoregression is asymptotically equivalent in the sense of Le Cam’s deficiency distance to nonparametric regression with random design as well as with regular nonrandom design.
Keywords
62B15, 62G07, 62G20, asymptotic equivalence, deficiency distance, Gaussian approximation, Nonparametric autoregression, Nonparametric regression
Enable JavaScript for citation tools and additional paper interactions.